Alert archive / Alabama / Wind Advisories in 2013

Wind Advisory 4, NWS Huntsville, AL

February 25, 201311 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Feb 25, 2013, 3:02 AM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 25, 2013, 6:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2013, 3:02 AM CST (09:02 UTC)
In effect from
Feb 25, 2013, 6:00 PM CST
Expired
Feb 26, 2013, 6:00 AM CST
In force
12 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2371 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WWUS74 KHUN 250902
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
302 AM CST MON FEB 25 2013

...WINDY CONDITIONS ARE EXPECTED TONIGHT...

.A STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS TONIGHT WILL
PRODUCE GUSTY SOUTHEAST WINDS ACROSS THE TENNESSEE VALLEY.

ALZ001>010-016-TNZ076-096-097-252230-
/O.NEW.KHUN.WI.Y.0004.130226T0000Z-130226T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
302 AM CST MON FEB 25 2013

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY. 

* TIMING AND AREAS AFFECTED...THIS EVENING AND OVERNIGHT OVER ALL OF
  NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE.

* WINDS...SOUTHEAST WINDS OF 20 TO 30 MPH...WITH GUSTS OVER 35 TO 40
  MPH. HIGHER WIND GUSTS ARE POSSIBLE IN THE HIGHER ELEVATIONS.

* IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY 
  WINDS. DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES... 
  ESPECIALLY IN AREAS FREE OF OBSTRUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE
OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH
CANS.

&&

$$

AK
4 follow-up statements
343 
WWUS74 KHUN 252049
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
249 PM CST MON FEB 25 2013

...WINDY CONDITIONS ARE EXPECTED TONIGHT...

.A STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS TONIGHT WILL
PRODUCE GUSTY SOUTHEAST WINDS ACROSS THE TENNESSEE VALLEY.

ALZ001>010-016-TNZ076-096-097-260500-
/O.CON.KHUN.WI.Y.0004.130226T0000Z-130226T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
249 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST TUESDAY...

* TIMING AND AREAS AFFECTED...THIS EVENING AND OVERNIGHT OVER 
  ALL OF NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE. 

* WINDS...SOUTHEAST WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH.
  HIGHER WIND GUSTS ARE POSSIBLE IN THE HIGHER ELEVATIONS.

* IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS.
  DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES...ESPECIALLY OVER
  HIGHER ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE
OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH
CANS.

&&

$$
393 
WWUS74 KHUN 260257
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
857 PM CST MON FEB 25 2013

ALZ001>010-016-TNZ076-096-097-261200-
/O.CON.KHUN.WI.Y.0004.000000T0000Z-130226T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
857 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* TIMING AND AREAS AFFECTED...THIS EVENING AND OVERNIGHT OVER 
  ALL OF NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE. 

* WINDS...SOUTHEAST WINDS OF 20 TO 30 MPH...WITH GUSTS AROUND 40 MPH.
  HIGHER WIND GUSTS ARE POSSIBLE IN THE HIGHER ELEVATIONS.

* IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY 
  WINDS. DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES... 
  ESPECIALLY OVER HIGHER ELEVATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE
ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO
FURNITURE AND TRASH CANS.

&&

$$
043 
WWUS74 KHUN 260611
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1211 AM CST TUE FEB 26 2013



ALZ009-010-TNZ097-261200-
/O.UPG.KHUN.WI.Y.0004.000000T0000Z-130226T1200Z/
/O.NEW.KHUN.HW.W.0001.130226T0611Z-130226T0800Z/
/O.NEW.KHUN.WI.Y.0005.130226T0800Z-130226T1200Z/
JACKSON-DEKALB-FRANKLIN TN-
INCLUDING THE CITIES OF...SCOTTSBORO...FORT PAYNE...WINCHESTER
1211 AM CST TUE FEB 26 2013

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CST EARLY THIS
MORNING...
...WIND ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 AM CST EARLY THIS MORNING. A
WIND ADVISORY IS IN EFFECT UNTIL 6 AM CST.

* TIMING AND AREAS AFFECTED...HIGH WINDS ARE EXPECTED THROUGH AROUND
  2 AM. GUSTY WINDS WILL PERSIST THROUGH AROUND 6 AM CST.

* WINDS...SOUTHEAST WINDS OF 30 TO 40 MPH...WITH GUSTS AROUND 55 MPH.
  HIGHER WIND GUSTS ARE POSSIBLE IN THE HIGHER ELEVATIONS. THESE
  WINDS WILL SUBSIDE TO 20 TO 30 MPH AFTER 2 AM CST.

* IMPACTS...TREES MAY BE KNOCKED DOWN. MOTORISTS SHOULD BE VERY
  CAUTIOUS ON ROADWAYS WITH OVERHANGING OR NEARBY TREES. DRIVING MAY
  BE DIFFICULT IN HIGH PROFILE VEHICLES... ESPECIALLY OVER HIGHER
  ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ALZ001>008-016-TNZ076-096-261200-
/O.CON.KHUN.WI.Y.0004.000000T0000Z-130226T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-CULLMAN-MOORE-LINCOLN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...CULLMAN...LYNCHBURG...FAYETTEVILLE
1211 AM CST TUE FEB 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST...

* TIMING AND AREAS AFFECTED...THIS EVENING AND OVERNIGHT OVER 
  ALL OF NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE. 

* WINDS...SOUTHEAST WINDS OF 20 TO 30 MPH...WITH GUSTS AROUND 40 
  MPH. HIGHER WIND GUSTS ARE POSSIBLE IN THE HIGHER ELEVATIONS. 

* IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY 
  WINDS. DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES... 
  ESPECIALLY OVER HIGHER ELEVATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE
ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO
FURNITURE AND TRASH CANS.

&&

$$

KULA
452 
WWUS74 KHUN 260754
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
154 AM CST TUE FEB 26 2013

...WINDS DIMINISHING BUT WILL REMAIN QUITE GUSTY THROUGH SUNRISE...


ALZ009-010-TNZ097-261200-
/O.EXP.KHUN.HW.W.0001.000000T0000Z-130226T0800Z/
/O.CON.KHUN.WI.Y.0005.130226T0800Z-130226T1200Z/
JACKSON-DEKALB-FRANKLIN TN-
INCLUDING THE CITIES OF...SCOTTSBORO...FORT PAYNE...WINCHESTER
154 AM CST TUE FEB 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...HIGH WIND WARNING WILL EXPIRE AT 2 AM CST EARLY THIS MORNING...

* TIMING AND AREAS AFFECTED...GUSTY EAST TO SOUTHEAST WINDS WILL
  PERSIST THROUGH SUNRISE FOR ALL OF NORTH ALABAMA AND SOUTHERN
  MIDDLE TENNESSEE.

* WINDS...EAST TO SOUTHEAST WINDS OF 15 TO 30 MPH...WITH GUSTS AROUND
  35 TO 40 MPH ARE EXPECTED . HIGHER WIND GUSTS ARE POSSIBLE IN THE
  HIGHER ELEVATIONS.

* IMPACTS...DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES...
  ESPECIALLY OVER HIGHER ELEVATIONS. MOTORISTS SHOULD ALSO USE EXTRA
  CAUTION AS SOME TREES OR LIMBS MAY HAVE BEEN KNOCKED DOWN ONTO
  ROADWAYS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

ALZ001>008-016-TNZ076-096-261200-
/O.CON.KHUN.WI.Y.0004.000000T0000Z-130226T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-CULLMAN-MOORE-LINCOLN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...CULLMAN...LYNCHBURG...FAYETTEVILLE
154 AM CST TUE FEB 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* TIMING AND AREAS AFFECTED...GUSTY EAST TO SOUTHEAST WINDS WILL
  PERSIST THROUGH SUNRISE FOR ALL OF NORTH ALABAMA AND SOUTHERN
  MIDDLE TENNESSEE.

* WINDS...EAST TO SOUTHEAST WINDS OF 15 TO 30 MPH...WITH GUSTS AROUND
  35 TO 40 MPH ARE EXPECTED . HIGHER WIND GUSTS ARE POSSIBLE IN THE
  HIGHER ELEVATIONS.

* IMPACTS...DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES...
  ESPECIALLY OVER HIGHER ELEVATIONS. MOTORISTS SHOULD ALSO USE EXTRA
  CAUTION AS SOME TREES OR LIMBS MAY HAVE BEEN KNOCKED DOWN ONTO
  ROADWAYS OVERNIGHT.

&&

$$

KULA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Feb 25, 2:36 AM CST, 26 minutes earlier.

Area forecast discussion, Feb 25, 2:36 AM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
236 AM CST MON FEB 25 2013

.DISCUSSION...
WATER VAPOR AND STREAMFLOW ANALYSIS SHOWS A STRONG UPPER JET
(~120-160KT) FLOWING ACROSS NRN MEXICO THROUGH SOUTHERN TX AND LA.
CLUSTERS OF TSTMS CONTINUE TO DEVELOP ACROSS THE GULF COASTAL REGION
OF LA, MS, AL, AND FL IN AN AREA OF UPPER DIVERGENCE AND ALONG AND
NORTH OF A WARM FRONT SITTING JUST SOUTH OF THE COASTLINE. AN UPPER
LEVEL STORM WAS ADVANCING EASTWARD FROM NM INTO THE TX PANHANDLE. THE
ASSOCIATED SURFACE LOW (~998MB) WAS NEAR ABILENE TX AT THIS HOUR.

THE UPPER LOW IS FORECAST TO TRACK EAST TODAY, THEN TURN NORTHEAST
LATE TONIGHT ACROSS NERN TX, WHILE THE SFC LOW TRACKS NEWD ACROSS
NRN AR INTO SC/SE MO. VERY STRONG WIND FIELDS WILL DEVELOP WITH THIS
SYSTEM, BUT FORTUNATELY FOR OUR AREA, WE WILL REMAIN IN THE COOL
SECTOR/OCCLUSION PORTION OF THE SYSTEM, THUS THE THREAT OF SEVERE
CONVECTION SHOULD REMAIN WELL TO OUR SOUTH.

FOR TODAY, GIVEN THE VERY DRY LOW LEVEL AIRMASS IN PLACE, AND
EXPECTED EASTERLY DRY ADVECTION TO INCREASE, ANY PRECIP THAT
ATTEMPTS TO SPREAD NORTHWARD WILL STRUGGLE EARLY IN THE DAY. AT THIS
POINT, SOUTHERN TN AND NORTHEAST AL IS MORE LIKELY TO STAY DRY ALL
DAY AT THIS POINT. FOR THIS EVENING, SHRA SHOULD OVERSPREAD MANY
AREAS FROM SOUTH TO NORTH. WE HAVE LEFT EMBEDDED TSRA IN THE
FORECAST, ALTHOUGH ELEVATED CAPE VALUES ARE NOT VERY IMPRESSIVE NORTH
OF THE WARM FRONT WHICH SHOULD STAY OVER SOUTH AL. WINDY CONDITIONS
WILL DEVELOP TONIGHT DUE TO THE STRONG SELY LLJ AND DYNAMIC PRESSURE
FALLS AS THE FRONTAL BAND APPROACHES. 925 MB WINDS OF 50-65KT (NAM
SLOWER/GFS FASTER) REFLECT THE POTENTIAL WINDS JUST OFF THE SFC. THE
FORECAST SOUNDINGS INDICATE VERY STRONG WINDS IN THE 1500-2500 FT AGL
LAYER, WHICH COULD YIELD HIGH WINDS ON OUR PLATEAUS AND MTN RIDGES.
IF THE GFS IS RIGHT, GUSTS OVER 50 MPH WOULD BE POSSIBLE. GIVEN THE
STRONG INVERSION LAYER, WILL GO CONSERVATIVE AND HOIST A WIND
ADVISORY AND FORECAST GUSTS OF 35-40 MPH. WILL ALSO HAVE TO WATCH FOR
WAKE LOW DEVELOPMENT AND ANY GRAVITY WAVE DEVELOPMENT THAT COULD
BRING PERIODS OF HIGH WINDS, ESPECIALLY BEHIND THE LINEAR BAND OF
SHRA/TSRA LATE TONIGHT IN ADVANCE OF THE OCCLUDED FRONT. TIMING OF
THE PRECIP AND FRONTAL PASSAGE STILL DIFFER AMONGST THE NAM VS GFS,
BUT WILL SIDE WITH THE SWIFTER GFS GIVEN THE STRONG DRY PUNCH/UPPER
JET INDICATED.

AS THE UPPER LOW DEPARTS RAPIDLY NORTHEAST ON TUESDAY, WE WILL SEE
STEEPENING LOW LEVEL LAPSE RATES AND SHALLOW CAPE SUPPORTIVE OF -SHRA
THRU THE MORNING AND PERHAPS INTO THE EARLY AFTN HOURS. THE DRY SLOT
COULD CONCEIVABLY CLEAR THE SKY OUT TEMPORARILY, BUT THAT COULD ALSO
ALLOW FOR A BIT MORE INSTABILITY FOR SHRA ACTIVITY AS WELL. WILL GO
WITH A BLEND OF MODEL TEMP GUIDANCE GIVEN THE UNCERTAINTY OF SKY
COVERAGE. WHILE SOME TEMPORARY DRYING TAKES PLACE TUESDAY NIGHT,
THE WAVE CURRENTLY ENTERING THE PAC NW WILL ARRIVE AND BEGIN TO MERGE
WITH THE OUTGOING UPPER LOW IN THE OH VALLEY. THE BULK OF THE
MOISTURE FIELD WILL REMAIN JUST TO OUR NORTH, BUT WILL KEEP A LOW CHC
OF -SHRA IN FAR NRN AL AND SRN TN.

FEW CHANGES WERE MADE TO THE OUTER PERIODS OF THE FORECAST. A SERIES
OF UPPER SYSTEMS/CLIPPERS DROP SEWD INTO THE MEAN TROF POSN. THESE
WILL GRADUALLY SINK THE MOISTURE FIELD TO OUR NORTH A BIT FURTHER
SOUTH. AS SUCH, WE ARE WATCHING THE POTENTIAL FOR SOME -SNSH OR
FLURRIES. SATURDAY APPEARS TO HAVE THE BEST CHC WITH A STRONGER
"CLIPPER" THAT DIGS THE TROF POSN FURTHER INTO THE SOUTHEAST U.S. ONE
THING IS MORE CERTAIN, COLDER THAN AVERAGE TEMPS ARE FORESEEN AS WE
HEAD INTO EARLY MARCH.

&&

.AVIATION...
/ISSUED 1047 PM CST SUN FEB 24 2013/
FOR 06Z TAFS...UPPER/SFC LOW HAS MOVED INTO WRN TX WITH A WARM FRONT
ALONG THE GULF COAST. AS THE SFC LOW MOVE EAST IT WILL DRAG THE WARM
FRONT NORTH TOWARDS THE CWA WHICH WILL BRING AN INCREASING CHC OF
SHRA BY LATE MONDAY MRNG ACROSS THE TAF SITES. THE CHC OF SHRA AND A
FEW TSRA WILL INCREASE AFTER 18Z MONDAY AFTN AND INTO MONDAY EVENING.
VFR CONDITIONS WILL CONTINUE THRU 19Z. AFTER 19Z EXPECT MAINLY MVFR
CONDITIONS FOR THE REMAINDER OF THE FCST PERIOD.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    61  45  54  37 /  40 100  40  10
SHOALS        61  46  52  37 /  40 100  40  10
VINEMONT      60  46  53  35 /  60 100  30  10
FAYETTEVILLE  60  42  52  36 /  30 100  40  10
ALBERTVILLE   59  43  55  36 /  70 100  30  10
FORT PAYNE    57  40  53  35 /  40 100  40  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR
     ALZ001>010-016.

TN...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR TNZ076-
     096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Feb 24, 12:36 PM CST, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1236 PM CST SUN FEB 24 2013

ALZ001>010-016-TNZ076-096-097-251000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1236 PM CST SUN FEB 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

BREEZY CONDITIONS ARE POSSIBLE ON MONDAY AHEAD OF A STRONG FRONTAL
SYSTEM EXPECTED TO IMPACT THE SOUTHEAST. IN ADDITION...A SLIGHT
CHANCE OF THUNDERSTORMS IS POSSIBLE MONDAY AS A WARM FRONT PUSHES
ACROSS THE TENNESSEE VALLEY. THEN...ANOTHER CHANCE FOR THUNDERSTORMS
ARE EXPECTED ON MONDAY EVENING AND NIGHT AS A COLD FRONT PASSES OVER
THE REGION. GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
IMPACTS WITH ANY OF THE STRONGER STORMS THAT DEVELOP.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

Nearby

Wind Advisories in Alabama, 2013Wind Advisories in Tennessee, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.